# SDR DALA2024071006987

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 62,784 hours, 44,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Bs 256 L17-18l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND PUNCTURE IN SKIN AT STATION Y256 BETWEEN LONGERONS L18 AND L17. REMOVED THE PUNCTURED REPAIR SKIN AT FR 229-FR245 BETWEEN STGR L16L & L18L PER B717 SRM 51-40-02. C/W HFEC OF DAMAGED AREA. NO CRACK INDICATIONS. FABRICATED AND INSTALLED SKIN REPAIR IN REF B717 SRM 53-00-01-2R. CONT ON LG PG 5144739. INSTALL COMPLETE ALL RII C/W. (LP #5144734)
